Pale and Thinning of Skin After Chemotherapy?

I had chemotherapy three times in my life, The last one was three months ago,my face looks so dry and I have fine lines EVERYWHERE.I lack firmness and elsaticity in my face a hands, should I get laser done or filler or just accept that I'll never look as any 24years old girl should look?I look yellow and my eyes are red most the time, I have no idea where to start my healing process. 

Doctor Answers (3)

Facial Rejuvenation After Chemotherapy

+1

Chemotherapy does take a toll on the skin of most patients. I recommend that you visit an experienced dermatologist to begin the process of rejuvenating your skin. As a board-certified dermatologist, I commonly recommend a variety of skincare products, as well as laser and filler treatments for facial rejuvenation. You may benefit from a consistent at home skincare regimen coupled with Ulthera skin tightening and facial fillers to address lax skin and volume loss. While we can begin the rejuvenation process even while you are on a chemotherapy regimen, most physicians wait until the treatment is over before injecting fillers or performing laser procedures.


San Diego Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Skin changes after chemotherapy

+1

Thank you for asking about skin changes after chemotherapy.

  1. I am glad you are doing well enough now to worry about your looks!
  2. Start with restorative food and supplements - vit C, vit D, fish oil, vit B complex and organic berries, assuming your oncologist approves. 
  3. For eye dryness, use lots of preservative free natural tears.
  4. See a Board Certified Plastic Surgeon or dermatologist to assess your skin. I would consider low joule, ND Yag skin stimulating laser. Nothing harsh. Hope this helps. My very best wishes.

Elizabeth Morgan, MD, PhD
Atlanta Plastic Surgeon
4.5 out of 5 stars 22 reviews

Thin, Pale, Inelastic Skin After Chemotherapy

+1

Hi Babochka,

So sorry to hear what you are going through, you are in my prayers for cure from your cancer.  Unfortunately chemotherapy can cause effects on the skin.  I have treated a few patients after their chemotherapy with Ulthera and they have had very nice rejuvenating results.  Their skin tone, texure, and even color have improved.  Without seeing photos of you, it is difficult the determine whether a biological stimulator filler such as Sculptra would be helpful.  I wish the best for you and hope that you have had your last chemo ever!  Good luck and be well.

Dr. P

Michael A. Persky, MD
Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.